MathSciNet Relay Station
MathSciNet bibliographic data
MR760985 14L05
Nakamura, Tetsuo Finite subgroups of formal $A$-modules over ${\germ p}$-adic integer rings. Trans. Amer. Math. Soc. 286 (1984), no. 2, 765–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement